# SDR FDEA201703070797

- Difficulty date: March 7, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) ACTUATOR ATTACHED INBOARD BORE CORROSION. HINGE REWORKED AND FOUND EXCEEDED LIMIT AS PER CMM 57-44-08. EXISTING HOLE DIAMETER 1.219 INCH; FINAL HOLE DIAMETER 1.226 INCH; MAXIMUM ALLOWABLE DIAMETER 1.220 INCH. OVERSIZE BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0331715 PART 1 STEP 2B. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
